# SDR GTIA2018110802947

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 3,285 hours, 1,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Setscrew
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY MEGAPHONE SET SCREW BROKEN.-R&R FWD GALLEY MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
